# SDR HEEA087170

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N8592X
- Make and model: Bell 206L-3
- Aircraft serial: 51508
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 206033509003
- Condition: Worn
- Location: Xmsn Restraint
- Component: Restraint
- Component part number: 206033506103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BEARINGS. REPLACED BEARINGS (2 EA) 206033509003 DUE TO WORN.  REPAIRED.
